April 11th, 2010, 02:47 PM
VERY rapid heartbeat...HELP!
Hi everyone! I am new to this site, just started Phen about 6 days ago. Down 5.2 so far! No serious side effects, a little dry mouth, dizziness, rapid heart beat, but today for some reason the rapid heartbeat is REALLY bad! I didn't sleep well last night (mainly because my neighbors decided to have a very loud party.) When I woke up I was fine, worked out, ate breakfast and now my heart is racing so fast I can actually see it moving up and down in my chest. I am dizzy and freezing. Any advice on what to do? Right now I am lying down and just deep breathing.
April 11th, 2010, 03:34 PM
I hear ya. Don't overdue your workouts when you're starting. I had very rapid heartbeat, but then after a couple weeks, that side effect isn't common anymore. Basically when you take a drug test it comes up as speed, so basically you're feeling that heartbeat due to Phen so take it very easy the next couple days and practice breathing techniques.
I know I was very panicky but it goes away. Hope this helps!
April 11th, 2010, 03:47 PM
Thanks Big Joe. I got all of the warnings (even from the pharmacist as she was handing it over to me) but I guess my will to lose this weight over powered any cautiousness I had about Phen. I don't even like to take Advil when I have a headache so you can only imagine how this is making me feel. I just went outside, got some fresh air and am reading a book now just to relax. Thank you for your support. This too shall pass right?
April 12th, 2010, 12:15 PM
Just wanted to say, my hear rate was very high as well when I went in for a checkup, my blood pressure was way off the chart, 180 over 110, my heart was BUMPING too so fast I could see it, so he put me on high blood pressure meds, just a half tab and told me just to take a half tab of phen, I did that for a week, and felt so much better, even the dazed and confused feeling I owuld get from taking hte phen went away, went back to see him and my blood pressure is under control went way down, 128 over 80 ( think thats what it was) any way now I am back at a whole phen tab and still taking the blood pressure half tab,
I feel sooooooooooo much better, please see your doctor you could have a flippin heart attack or something, and I wouldnt think that kind of pressure to your heart is good in the longrun, your doctor can control it for you with meds, just while your taking the phen, mine did
good luck and listen to your body!!
By Dying2Change in forum My Experience with Phentermine
Last Post: May 13th, 2009, 02:36 AM
By mommy2cody in forum My Experience with Phentermine
Last Post: June 25th, 2007, 11:32 AM
By DownsizingAMY in forum Side-Effects of Phentermine
Last Post: August 26th, 2006, 08:23 AM
By Juice26400 in forum My Experience with Phentermine
Last Post: February 17th, 2006, 08:10 AM
By amandalou in forum My Experience with Phentermine (Year 2005)
Last Post: April 4th, 2005, 03:53 PM
Search Engine Friendly URLs by vBSEO